# SDR 2009FA0000825

- Difficulty date: September 16, 2009
- Submitted: October 9, 2009
- Operation: General aviation
- Aircraft: N704FP
- Make and model: Cessna 150M
- Aircraft serial: 15078578
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Elt
- Component: Elt
- Component part number: AK450
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT G SWITCH, INOPERATIVE.  (K)
